MAUDE Adverse Event Report: AVANOS MEDICAL INC. ON-Q ELASTOMERIC PUMP KITS; CATHETERS

AVANOS MEDICAL INC. ON-Q ELASTOMERIC PUMP KITS; CATHETERS
Model Number PM012-A
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a patient underwent shoulder surgery on (b)(6) 2026 and an on-q pain pump catheter was placed.Additional information was received on 02-apr-2026, reporting that during catheter removal on (b)(6) 2026, the patient¿s caregiver noted a ¿pop¿ and the catheter tip was missing.The patient subsequently underwent arthroscopic surgery on (b)(6) 2026 for removal of a retained catheter fragment (foreign body).The surgeon successfully retrieved the broken catheter tip, and it was noted that the retained segment contained a knot.The patient was reported to be doing well following the procedure.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for lot 30324379 was reviewed and the product was produced according to product specifications.A root cause could not be determined.All information reasonably known as of 20 apr 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
ON-Q ELASTOMERIC PUMP KITS
Common Device Name
CATHETERS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c. 22116
MX   22116
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key24932373
Report Number2026095-2026-00030
Device Sequence Number5357301
Product Code BSO
UDI-Device Identifier10193494137011
UDI-Public(01)10193494137011(240)101370105(17)261129(10)30324379
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K051401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM012-A
Device Catalogue NumberPM012-A
Device Lot Number30324379
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexMale
Patient Weight75 KG